Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Recursive and recursively enumerable orders


Author: H. G. Rice
Journal: Trans. Amer. Math. Soc. 83 (1956), 277-300
MSC: Primary 02.0X
DOI: https://doi.org/10.1090/S0002-9947-1956-0083454-0
MathSciNet review: 0083454
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Alonzo Church and S. C. Kleene, Formal definitions in the theory of ordinal numbers, Fund. Math. vol. 28 (1936) pp. 11-21.
  • [2] J. C. E. Dekker, Two notes on recursively enumerable sets, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 495-501. MR 0058533 (15:385a)
  • [3] -, A theorem on hypersimple sets, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 791-796. MR 0063995 (16:209b)
  • [4] S. C. Kleene, Recursive predicates and quantifiers, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 41-73. MR 0007371 (4:126b)
  • [5] -, Introduction to metamathematics, New York, Amsterdam and Gröningen, 1952.
  • [6] W. Markwald, Zur Theorie der konstruktiven Wohlordnungen, Math. Ann. vol. 127 (1954) pp. 135-149. MR 0061076 (15:771d)
  • [7] E. L. Post, Recursively enumerable sets of positive integers and their decision problems, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 284-316. MR 0010514 (6:29f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.0X

Retrieve articles in all journals with MSC: 02.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0083454-0
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society